# SDR GLBA20111219G

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,590 hours, 39,640 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 1143640681
- Part serial: 542I95
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, LANDING GEAR RELAY CB TRIPPED.  MX REPLACED THE PCB A316, IAW MI 24-01, OPS CHECKED GOOD IAW MI 32-01.
